# SDR SWIA201333062

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 24,374 hours, 19,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP AT ROW 8 A/B DOES NOT ILLUMINATE.  (FLT 6467)  RECONNECTED EMERGENCY EXIT LOWER LIGHT STRIP AT ROW 8 A/B.
